# SDR CALA2025082908282

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N45905
- Make and model: Boeing 787-8
- Aircraft serial: 34825
- Aircraft time: 48,838 hours, 6,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L EMERGENCY LIGHTS INOP. REMOVED AND REPLACED WELS CONTROL BOX AT DOOR 4L IN REF 33-51-07. DOWNLOAD SOFTWARE. OPS CK GOOD.
